Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for viral infection

my son fell down the stairs in my house last may 2, brought him to doctor everything looks fine after 3 weeks he got high fever i brought him again to his doctor he has viral infection my worry if this is side effect of fallen to stair that s why he got sick pls advise.
Mon, 21 Mar 2016
Report Abuse
Pediatrician 's  Response
Hi,
Can understand your concerns.

Fall from stairs cannot lead to viral infection as viral infection is caused by a virus.
I suggest you that you should not relate both of these things.
Viral fever usually remain for 2 days.

I hope this will help you. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have done a blood test and bein told i have low esr levels. Doctor said i have a viral infection due to body insulation not being right.He put me...

Recent questions on  P/o viral infection

doctor1 MD

I came down with a sore throat this past friday and the next day had very strong flu symptoms for the next two days, fever, bad muscle pain,...

doctor1 MD

My 3 year old daughter has a persistent cough which is keeping her awake at night. During the day we have sprayed with a saline nasal spray which...

doctor1 MD

Hello, my baby is 13mths now and she s been having cough n alot of phelgm off and on for the pass 4mths. she s just recovered fr high fever and...

doctor1 MD

For the last 10 months I have experienced 7-10 episodes higher fever , chills , full-body muscle/joint aches, sore throat nas-congestion. Strange...

doctor1 MD

I started taking metformin about three months ago and have started getting swollen lymph nodes that come and go. Is it the medication or something?

doctor1 MD

from yesterday iam suffering from body pains ,head ach sour throght....and my body temperature is too high